RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Khokhlov, M A

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2
Presentations: 2

Number of views:
This page:85
Abstract pages:952
Full texts:388
References:79

http://www.mathnet.ru/eng/person25457
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2013
1. M. Yu. Andreyev, V. P. Vrzheshch, N. P. Pilnik, I. G. Pospelov, M. A. Khokhlov, A. A. Jukova, S. A. Radionov, “Intertemporal general equilibrium model of the Russian economy based on national accounts deaggregation”, Tr. Semim. im. I. G. Petrovskogo, 29 (2013),  43–145  mathnet  elib; J. Math. Sci. (N. Y.), 197:2 (2014), 175–236  scopus
2006
2. I. G. Pospelov, M. A. Khokhlov, “Dimensionality control method for economy dynamics models”, Matem. Mod., 18:10 (2006),  113–122  mathnet  zmath

Presentations in Math-Net.Ru
1. Математическая модель для прогнозирования пробок
M. A. Khokhlov
Mathematical modeling of traffic flows
January 26, 2013   
2. Задачи анализа данных о скоростях машин
M. A. Khokhlov
Mathematical modeling of traffic flows
March 24, 2012 16:00   
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020